# SDR AALA201803139005

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478210202
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK BETWEEN FRAMES 73 TO 74,  Y2462.  REPLACED THE SEAT TRACK IAW SRM 53-41-15-001, FIGURE 00104.
